Adverse Drug Reaction
I came to Dr. Link in July of 2007 with an adverse drug reaction to a powerful antibiotic/chemotherapeutic agent called Levaquin. I was terribly ill, and the allopathic medical community did not know what to do for me. I had one doctor tell me so in no uncertain terms. My family and I were in desperate straits. Over a period of months, I suffered several distressing and painful symptoms.
I had terrible digestive problems, resulting in a 40 pound weight loss, anxiety, with accompanying anxiety attacks, rapid heart beat, which made me bedfast, nerve attacks, with involuntary twitching, jerking, and screaming, thyroid problems, blood sugar fluctuations, sleep disturbances, kidney involvement, slight potassium deficiency, hair loss, depression, and other lesser difficulties.
Dr. Link treated me with adjustments, enzymes, and Nutrition Response Testing. Very often, while I was in my acute stage, my husband brought me to him every day. Dr. Link worked very hard to accommodate me whenever my symptoms were overwhelming—even treating me on the spur of the moment, and on weekends when necessary.
My husband and I are quite certain that God sent us to Dr. Link. We have spoken to, or know of several people who have reacted to this dangerous drug, so we have had occasion to compare my recovery, under Dr. Link’s care, to theirs, using the traditional medical route. And we know, beyond a doubt, that without his excellent care, I would not have progressed as quickly or as comparatively easily to where I am today—almost fully recovered.
Thank you, Dr. Link, for your caring and knowledgeable approach to my treatment. Please know that you and your excellent staff, who also often went above and beyond the call of duty to help, are greatly appreciated.
– Elizabeth R.